# SDR DL76L021104

- Difficulty date: September 18, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 55,508 hours, 8,547 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 4203651
- Part serial: UNKN
- Condition: Stuck
- Location: Fwd Cargo
- Stage of operation: CR
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

WITH EQPT COOLING OPERATING IN STBY MODE DUE TO MEL 21-58-07 - AFTER TAKEOFF GOT AN OVHT LIGHT FOR THE EQPT COOLING.    PLACED EQPT COOLING TO OVRD AND OVHT LIGHT WENT OUT. ELECTED TO OFF LAND TO JFK FOR FIX.                                CA  FOUND SMOKE CLEARANCE VALVE V140 PARTIALLY OPEN AND INOPMANUALLY CYCLED VALVE SEVERAL TIMES THE VALVE STARTED TO WORREMOVED VALVE.REPLACED OVERRIDE VALVE OPS CK OK.ALSO SPEED  CKS OK                                                                                                                                                                                                                                          ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
